# SDR V6NA20150629001

- Difficulty date: June 23, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 8,375 hours, 9,034 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 665610000010
- Part serial: 3340
- Condition: Cracked
- Location: Cockpit
- Part time: 820 hours, 598 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE AT APPROX FL 220 THE RT COCKPIT WINDSCREEN SHATTERED, ACCOMPANIED WITH A LOUD BANG NOISE.  WE ADVISED ATC THAT WE NEEDED TO DIVERT & REQUESTED A LOWER ALTITUDE.  WE WERE GIVEN A DESCENT CLEARANCE TO 1000 FEET BELOW OUR ALTITUDE UPON WHICH WE REQUESTED AN IMMEDIATE CLEARANCE TO 10,000 FEET DUE TO A SHATTERED WINDSCREEN.  WE RECEIVED AN INITIAL CLEARANCE TO 11,000 FEET & DIVERTED.  WE LANDED WITHOUT INCIDENT.  ATC CALLED EMER.  WINDSHIELD REPLACED.  NO ROOT CAUSE FOR FAILURE DETERMINED.
